| Model Number |
SAN21HCNSC |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.178g/10pcs.This is a single use product.A sample was not available for investigation.A photo was provided which showed blue lint on gloves.According to the supplier, the or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal to better control the linting and have implemented several measures to improve it: a.Suction machines have been installed in grey cloth rolling process, dyeing process and cutting process, b.The suction process was added before product's final folding, and workers do it according to standard operation procedure (sop) requirement, c.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces), d.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.We will continue to monitor trends for this product.
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.178g/10pcs.This is a single use product.A sample was not available for investigation.A photo was provided which showed blue lint on the found on gloves.According to the supplier, the or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal to better control the linting and have implemented several measures to improve it: a.Suction machines have been installed in grey cloth rolling process, dyeing process and cutting process, b.The suction process was added before product's final folding, and workers do it according to standard operation procedure (sop) requirement, c.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces), d.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.We will continue to monitor trends for this product.